New to Ptc

I am 38 years old and right around Christmas time-ish I was diagnosed with PTC.  It was an ordinary day, I had a dentist appointment followed by an eye doctors appointment.  I had been without insurance for a couple of years due to the decline in the economy and had been having pretty much non-stop migraines which had been diagnosed at the emergency room as being complicated migraines, due to the fact that they were practically untreatable.  They would give me enough dilotted and morphine to take down an elephant and I would still be crying because my head felt as though it were going to explode.  I had a doctor tell me that if I wanted to get high that there were other ways than wasting his time seeking for pain killers that might actually be useful to someone who is really sick.  Some doctors can be real jerks.  I had one doctor who told me that he should refuse to treat me because I am overweight and I smoke so why should he waste his time just because I wanted drugs.  So, as I was saying before my tirade I went to the opthamologist and when she dilated my eyes she stopped the examination and called in another opthamologist to look in my eyes.  After a few minutes the doctor told me that I should leave her office immediately and go to the emergency room.  How frightening.  She wouldn't say what was wrong she just wrote in doctor scribble a note for the emergency room doctor, who by the way did not understand the note.  They did the normal tests and proceedures and referred me to a neurologist who finally made some since out of things and diagnosed me with IH.  I have as of now been using Diamox, topamax and will have another spinal tap tomorrow as it seems that nothing is really working for me yet.  Recently, I have had some not so fun things like forgetting where I was, visual graying and of course the fun consistent headache which seems to thrive no matter what is thrown at it.  I also have developed a constant twitch/spasm on the right side of my face which freaks me out because I have been assured that there is no way that this could be associated with PTC.  Has anyone else had the  facial spasm or facial numbness?  Let me know.

lilu9570 lilu9570
36-40
4 Responses Feb 17, 2009

I am happy to hear I'm not alone with the tingling twitching and numbness. (I was worried i was having a stroke) I am finding that I start twitching and losing control of my right side of my face when I am about to get another headache. I also have the pins and tingling in hands and legs my right leg today was so bad I could barely feel it and of course this happened when I was driving. Mine ptc levels and nerves have greatly improved with the diomax (I was informe by my doctor that I was the worst caSe he had ever seen my disks and nerves were completely unrecognizable) but my head aches are coming back again. I am worried I'm going to have to go back for more spinals if it does not improve soon. I am also having an allergic reaction to the pills causing me to break out in hives all over my body constantly.

I have facial spasm on my left side all the way down to my lips. This is what frightened me I thought I was having a mild stroke. This was happening before being put on diamox. Now I am having tingling sensations in my fingers that are sometimes painful. I do not know what will make this stop. My left eye is begining to fell full again. This disease is terrifing

Hello, My name is Jamie. I have been dealing with this. I was also on diamox 1000mg. I am now med. free after starting a product 6 months ago. It changed my life. I am trying to have people sign up with me because my Neuro doc is thinking about giving this to patients to help them. I really want to see if it will work on others like me. I think this could be huge. Anyhow, I will give you my web page so you can look at it. At the very least you know that it is a possibility to get better. It is my goal with my company to work with PTC. It was the hardest thing I went through. I would love to share my story with you if you like. Anyhow if you choose to try it, I work with you over 90days, and let me tell you all my pain was gone after 3 weeks. Let me know if it sounds like something that you would like to try, because I would love to share it with my doc. We need to find a cure for this. Thanks for sharing your story. Jamie www.jamiefonbuena.bodybyvi.com This is not a joke or a way to push a product. This changed my life and I will do what I can to help others. I can even send you a sample.

definately have the facial numbness and fullness, but I am not on diamox.............It is because my is returning again...............

I have had both of the facial side effects! It is a side effect of the Diamox. Tell your doctor about it and make sure that they are checking your electrolytes every few months...Diamox can purge your system of potssium, magnesium and other neccessary vitamins and minerals, which can have an impact on all sorts of functions, including muscle. I feel ya! I had some so bad that my eyes were twitching and my hands have had tremors and spasms. It can be scarey, but knowledge can be a powerful thing! Your doctor should be your guide! <br />
<br />
Good luck!!